Skip to content
My WebMD Sign In, Sign Up
Sick or birth control?
avatar
harleyquinn47 posted:
Hi, I used to take MonoNessa and I did great with that birth control. I tend to have heavy bleeding and extreme cramping. Last year I tried a higher dose birth control to help with the bleeding, but it tended to make me sick instead and we thought that I had gallbladder problems even. I switched back to MonoNessa and it all went away. Now that I can get my birth control everywhere, I got the generic of MonoNessa birth control called Norg-ethin Estra. This is the first month I've been on it, and I usually take it at 11 am. But I've been feeling crampy, and a little nauseous. I took a pregnancy test and I'm not pregnant (or so the test says), so I don't think it's that. Should I switch the time I take it at, or am I just getting sick? Granted it is close to my period so that cramping could be pre-period but it's a little worse then normal. Thank you for any help you can give me!
Reply
 
avatar
tlkittycat1968 responded:
Birth control does upset some women's stomachs. If it does, try taking it at night so you're asleep during the time you would be sick.
 
avatar
harleyquinn47 replied to tlkittycat1968's response:
Update: I switched to taking it at night and it really has helped so I'm glad that's all it was! Thank you for responding!


Helpful Tips

an over the counter item that helps me
I like AZO "for PMS". It has natural ingredients. One time I got dizzy and had to leave church and go lay down in the car. Then went to a ... More
Was this Helpful?
0 of 0 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.